CSN Login
Members Online: 3

Had Third chemo Friday-notice I always sneeze more than usual the first week or so

hopeful girl 1
Posts: 454
Joined: May 2010

HI all.

Had my third chemo yesterday so I have finished my first phase of treatment. Phase 2 is radiation in 3 weeks, and phase 3 is 3 more chemos.

Anyway, I always notice after each chemo I sneeze more. I mentioned ot my oncologist and he said that is unusual-my mom said to him that she notices I do as well.

Wondered if anyone else experienced? I am on taxol/carboplatin.

Peace and hugs,
Cindy

BrianKrashpad's picture
BrianKrashpad
Posts: 188
Joined: Jan 2011

My guess is that it is similar to "chemo hiccups" which are pretty well-documented. I definitely am more prone to hiccups for about 36 hours after my carboplatin treatments, although in my case it's apparently the anti-nausea med rather than the carbo that's doing it.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network